# SDR USAA030095

- Difficulty date: June 6, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N604AU
- Make and model: Boeing 757225
- Aircraft serial: 22199
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 58,984 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CRACKED .25 INCH, BS 144 AFT CARGO DOOR FRAME NR 6 STOP HOLE.  WEB REPLACEMENT/SPLICED IN PER EA 87279.  (M)
